# SDR V0XD20170906007

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE AT BS 939, HAS A CORRODED ANGLE.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-25-21, 51-42-06, AND 51-42-11.
